VOL. 22 · NO. 3 | March 1976
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 22 (3), (March 1976)
No abstract available
Articles
H. W. Kim, Carl Pearcy, A. L. Shields
Michigan Math. J. 22 (3), 193-194, (March 1976) DOI: 10.1307/mmj/1029001517
KEYWORDS: 47A15
No abstract available
C. R. Putnam
Michigan Math. J. 22 (3), 195-200, (March 1976) DOI: 10.1307/mmj/1029001518
KEYWORDS: 47B20
No abstract available
Louis Brickman
Michigan Math. J. 22 (3), 201-203, (March 1976) DOI: 10.1307/mmj/1029001519
KEYWORDS: 30A36
No abstract available
A. Naftalevich
Michigan Math. J. 22 (3), 205-223, (March 1976) DOI: 10.1307/mmj/1029001520
KEYWORDS: 30A20, 30A66
No abstract available
Charles R. Johnson
Michigan Math. J. 22 (3), 225-228, (March 1976) DOI: 10.1307/mmj/1029001521
KEYWORDS: 15A45
No abstract available
Robert L. Moore
Michigan Math. J. 22 (3), 229-233, (March 1976) DOI: 10.1307/mmj/1029001522
KEYWORDS: 47A15
No abstract available
C. L. Belna, J. H. Mathews
Michigan Math. J. 22 (3), 235-236, (March 1976) DOI: 10.1307/mmj/1029001523
KEYWORDS: 30A72
No abstract available
C. A. Berenstein, M. A. Dostal
Michigan Math. J. 22 (3), 237-246, (March 1976) DOI: 10.1307/mmj/1029001524
KEYWORDS: 46F10, 47G05
No abstract available
Tilla Klotz Milnor
Michigan Math. J. 22 (3), 247-255, (March 1976) DOI: 10.1307/mmj/1029001525
KEYWORDS: 53C40
No abstract available
John Ewing, Suresh Moolgavkar
Michigan Math. J. 22 (3), 257-268, (March 1976) DOI: 10.1307/mmj/1029001526
KEYWORDS: 32C10, 14J25, 57D20, 10C10
No abstract available
Ta Sun Wu, Ying King Yu
Michigan Math. J. 22 (3), 269-280, (March 1976) DOI: 10.1307/mmj/1029001527
KEYWORDS: 22D05
No abstract available
Ronald C. Linton
Michigan Math. J. 22 (3), 281-284, (March 1976) DOI: 10.1307/mmj/1029001528
KEYWORDS: 20K10
No abstract available
R. W. Sharpe
Michigan Math. J. 22 (3), 285-288, (March 1976) DOI: 10.1307/mmj/1029001529
KEYWORDS: 14H45
No abstract available
Back Matter
Michigan Math. J. 22 (3), (March 1976)
No abstract available
Back to Top